# SDR F3LA2020021850010

- Difficulty date: February 15, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N301FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7141
- Aircraft time: 11,964 hours, 4,918 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Tip Cap
- Part number: D5735690300001
- Part serial: 11543
- Condition: Damaged
- Location: Lt Wing
- Part time: 11,964 hours, 4,918 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENT: 03/05/2020: R&R LEFT WING TIP ASSEMBLY PN D5735690300001, SN 11543-REF AMM 57-31-23-PB401. REMOVED AND REPLACED LH WING SLAT #5 PN D5746095000600, SN SA8202, IAW AMM27-84-67-PB401, REF NR 121228, WO401588 FOR CORRECTIVE ACTION. SIGNIFICANT DAMAGE TO LH WING TIP & LEADING EDGE.  LOCAL MX SEPARATING AND MOVING OFF GATE TO BEGIN DAMAGE EVALUATION.  SETTING UP FIELD TRIP WITH DEN INSP, ENGINEER, AND AOG BUYER WITH 1133 ETA 2/16
 SIGNIFICANT DAMAGE TO LH WING TIP & LEADING EDGE.  LOCAL MX SEPARATING AND MOVING OFF GATE TO BEGIN DAMAGE EVALUATION.  SETTING UP FIELD TRIP WITH DEN INSP, ENGINEER, AND AOG BUYER WITH 1133 ETA 2/16.
